Forum Replies Created

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • in reply to: Organizing a Fundraiser in Memory of My Grandmother #75973
    fearywings
    Member

    I live in New Jersey, too. If the weather permits, and I’m not too zonked out from chemo, I will try and make it. I’ve never been to a bingo event before. Please update us on the details as soon as you have them hammered down.

    in reply to: Folfox #76027
    fearywings
    Member

    I just started the same regimen. I was on Gemzar/Cisplat for 5 rounds and did very well. But my Onc said that it doesn’t work forever and he switched me to the 5-fu pump. I had my second round on Tuesday (removed on Thursday) and am really starting to see the side effects. I did so well on Gem/Cis…no hair loss…no vomiting…little fatigue…but this is different. Just in time for winter here in NJ, I get the aversion to cold side effect. The wind on my face makes my lips twitch and lock up. Same thing with my fingers. They just don’t want to move the way I need them too and its a little scary. I can’t swallow anything cold for a few days after too. Feels like glass. I’m also getting tunnel vision. My ophthalmologist isn’t concerned. She says its just a loss of blood flow and that if it continues to clear itself up within a few seconds, than everything is fine.

    I hope this works for both you and me. I was so satisfied with Gem/Cis that it broke my heart to switch. The stupid fanny pack forced me to tell my college students that I had cancer. Granted, the class discussions were worth the effort, but I wish I could have hidden it a bit longer. The biggest issue for me is when I go to teach and my mouth doesn’t work and I need to drink something hot, ASAP. Keep your scarf and gloves near and good luck.

    in reply to: Newb #73439
    fearywings
    Member

    Thank you all for your warm welcome and great advice. I love that this is the club no-one wants to belong to! I’ll be looking forward to speaking with you guys as I progress through my treatment.

    Thanks again!

Viewing 3 posts - 1 through 3 (of 3 total)